17 Dec 18:01
How do you safely get yourself free of pharmaceutical s which you know are damaging your health but any doctor you go to will continue to prescribe these drugs
Please don't include specific medical product brand names or external links.
17 Dec 18:09
hello grace, i do diet/lifestyle changes,it does help, .coconut oil and my 2 in 1 shampoo is what i use most of the time, i try not to do any pharmicutical stuff,
17 Dec 21:41
@john,darts vader, What shampoo do you use? I have tried so many and none stop the fiery redness and intense itching. Any help appreciated. I also try not to do any pharmaceutical stuff.
17 Dec 21:46
hello marlene , i use alphosyl 2 in 1 shampoo, its the only thing i use i buy from a chemist or pharmacy,been using it for years,thinking of trying other shampoos soon,it has helped me for years , i wish you well
17 Dec 22:05
Thanks John for your quick response. I am desperate! All I do is scratch and have the worst problem with flakes falling all around and on me. You can tell where I sat. Not happy with this situation! Gotta try something different.
17 Dec 22:11
sorry to hear this marlene,you are welcome,its worth a try, i hope you can get on top of it, i wish you well thanks
18 Dec 03:41
Hi Grace, I would suggest a slow wean off the meds. I feel the same way as you and just over a month ago I stopped using my meds immediately. Not good. Quite sure I was experiencing red skin syndrome (the side effects of long term use of steriod topicals when you stop them) It was horrible. Back on my meds and eating clean, I also started taking Omega 3 oils with High epa. I really feel this is helping speed up the healing process. My skin that is becoming clear seems stronger and not discolored. I will attempt weaning off again slowly once I feel my gut is in good health..and perhaps in the spring..not the start of winter! lol :)
18 Dec 07:54
so true michelle, not like what i did just stop them get all red faced and flake all over the place, my face looks normal now,i used my cream a few times on my face and now left it, looks a lot better,steroid are bad,wean your way off is a lot better,wish i started that way but, its all better than it was now ,i still have the odd spots around my temples but, its not bad :)
18 Dec 15:44
Hi Grace, welcome to Flaym! I think it's good to go slow, and eliminate one med at a time if you use more than one. For me using oil (grapeseed) is so helpful - it has reduced my flaking and itch on my scalp to zero. I soak it on for a few hours before washing hair, and I do this a couple of times a week. Diet changes have also had a really positive impact for me. Nightshades, gluten, dairy and sugar.
Signup with Facebook
Why do I need to sign in?
Flaym is a supportive psoriasis community that depends on everyone being able to pitch in when they got something to share.
I have a Flaym account · Sign up with email
It's not just a skin condition.
Hello Everyone! I am glad to jo...
- feeling hopeful
Hi guys I would like to ask if ...
- feeling afraid
I don't have a partner, but sex...
- feeling relieved
Get support and advice on life with Psoriasis from our friendly Community Forum.
Already a member? Log in